Discussions By Condition: Cardiovascular disease

Funny heart sensation

Posted In: Cardiovascular disease 1 Replies
  • Posted By: hmsalbion
  • November 24, 2008
  • 11:55 PM

Hi All,

2 or 3 times a week, always whilst resting, my heart rate jumps from normal to as though I've been running before settling back down after a couple of minutes. When it jumps I find myself out of breath, again as though I've been running. At that moment I get a sensation in my chest that can be best described as though one is trying to squeeze some sauce out of a bottle that is blocked, but which then suddenly shoots out suddenly. Does that make sense? My partner says I should see the Dr. but I thought I'd check on here first as I don't wish to waste his time. I don't feel any pain when this happens. Any ideas?

You may have seen my post about skin-tingling as well, which doesn't occur the same time as the above.


Reply Flag this Discussion

1 Replies:

  • Im no expert but it sounds like a couple things. Its probably just a heart palpitation, which is pretty normal. When it happens did you do any of these things recently?: drink alcohol, take drugs especially marijuana, drink caffeine, ingest a lot of sugar? It could have also been a panic attack or if you have anxiety. If not, than it might be a type of arrythmia. I think you should see a doctor and tell them exactly whats happening, specifically a heart doctor. Theyll probably take a couple easy tests and be able to see what it is. But remember to tell them exactly whats going on. I would recommend you to see a heart doctor, it wouldnt hurt.
    HelpinOhio 32 Replies
    • November 28, 2008
    • 00:28 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?